Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

Item(s) in original BibTeX format

@article{Odlyzko93,
	author={A. M. Odlyzko},
	title={Iterated Absolute Values of Differences of Consecutive Primes},
	abstract={Let $d_{0}(n) = p_n$, the $n$-th prime, for $n \ge 1$, and let $d_{k+1}(n)
		= | d_{k}(n) - d_{k}(n+1) |$ for $k \ge 0$, $n \ge 1$. A well known conjecture,
		usually ascribed to Gilbreath but actually due to Proth in the 19-th century,
		says that $d_{k}(1) =1$ for all $k \ge 1$. This paper reports on a computation
		that verified this conjecture for $k \le \pi(10^{13}) \approx 3 \times
		10^{11}$. It also discusses the evidence and the heuristics about this
		conjecture. It is very likely that similar conjectures are also valid for
		many other integer sequences.},
	journal= mc,
	volume= 61,
	year= 1993,
	pages={373-380},
	mrnumber={93k:11119 }
}

Prime Pages' Home
Another prime page by Chris K. Caldwell